RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2017, том 6(24), выпуск 1, страницы 68–81 (Mi pa212)  

Structure of Keller mappings, two-dimensional case

V. V. Starkov

Petrozavodsk State University, 33, Lenina pr., Petrozavodsk 185910, Russia

Аннотация: A Keller map is a polynomial mapping $f: \Bbb R^n \to \Bbb R^n$ (or $\Bbb C^n \to \Bbb C^n$) with the Jacobian $J_f\equiv \mathrm{const}\ne0$. The Jacobian conjecture was first formulated by O. N. Keller in 1939. In the modern form it supposes injectivity of a Keller map. Earlier, in the case $n=2$, the author gave a complete description of Keller maps with $\deg f\le 3.$ This paper is devoted to the description of Keller maps for which $\deg f\le 4.$ Significant differences between these two cases are revealed, which, in particular, indicate the irregular structure of Keller maps even in the case of $n=2$.

Ключевые слова: Jacobian conjecture, Keller maps.

Финансовая поддержка Номер гранта
Российский научный фонд 17-11-01229
The work is supported by the Russian Science Foundation under grant 17-11-01229 and performed in Petrozavodsk State University


DOI: https://doi.org/10.15393/j3.art.2017.3870

Полный текст: PDF файл (371 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.28, 517.54, 517.41
MSC: 14R15
Поступила в редакцию: 24.05.2017
Исправленный вариант: 08.06.2017
Принята в печать:08.06.2017
Язык публикации: английский

Образец цитирования: V. V. Starkov, “Structure of Keller mappings, two-dimensional case”, Пробл. анал. Issues Anal., 6(24):1 (2017), 68–81

Цитирование в формате AMSBIB
\RBibitem{Sta17}
\by V.~V.~Starkov
\paper Structure of Keller mappings, two-dimensional case
\jour Пробл. анал. Issues Anal.
\yr 2017
\vol 6(24)
\issue 1
\pages 68--81
\mathnet{http://mi.mathnet.ru/pa212}
\crossref{https://doi.org/10.15393/j3.art.2017.3870}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409223900007}
\elib{http://elibrary.ru/item.asp?id=29450650}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa212
  • http://mi.mathnet.ru/rus/pa/v24/i1/p68

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:94
    Полный текст:28
    Литература:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019